# SDR CA110214018

- Difficulty date: February 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 264 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Part number: 350A54111700
- Condition: Damaged
- Location: Nozzle Plug
- Component: Nozzle Plug
- Component part number: 350A54111700
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE 600 HR/24 MONTHS INSPECTION ON ENGINE AND AIRFRAME, FOUND MISSING RIVETS ON COMPRESSOR WASH NOZZLE PLUG. REMOVED DEFECTIVE PARTS AND FOUND METAL FROM RIVET SHAVINGS IN COMPRESSOR WASH NOZZLE. SUSPECT METAL MAY HAVE PASSED THRU COMPRESSOR WASH NOZZLE HOLE (0.054) TO COMPRESSOR AXIAL WHEEL OF ENGINE.  SMALL EROSION FOUND ON COMPRESSOR WHEEL. THE PLUG WAS REPLACED AND THE EROSION FOUND WAS WITHIN LIMITS.
